Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
Mike Field
Fabrizio Bianchi
Trevor Clark
Alexandre De Zotti
Nikos Karaliolios
Dongchen Li
Sina Türeli
Björn Winckler
Alex Athorne
Sajjad Bakrani Balani
Giulia Carigi
Andrew Clarke
Federico Graceffa
Michael Hartl
Giuseppe Malavolta
Guillermo Olicón Méndez
Cezary Olszowiec
Christian Pangerl
Mohammad Pedramfar
Kalle Timperi
Shangzhi Li
Ole Peters
Camille Poignard
Cristina Sargent
Bill Speares
Sofia Trejo Abad
Kevin Webster
Mauricio Barahona
Davoud Cheraghi
Martin Hairer
Darryl Holm
Xue-Mei Li
Greg Pavliotis


Dmitry Turaev

Professor in Dynamical Systems


Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

Dynamical Systems
Bifurcation Theory

Full list
Hamiltonian Dynamics
Homoclinic Tangencies

S.Gonchenko, D.Turaev, On three types of dynamics, and the notion of attractor, Proc. Steklov Inst. Math. 297, 116-137 (2017)

I.I.Ovsyannikov, D.Turaev, Analytic proof of the existence of the Lorenz attractor in the extended Lorenz model, Nonlinearity 30, 115-137 (2017)

I.I.Ovsyannikov, D.Turaev, S.Zelik, Bifurcation to Chaos in the complex Ginzburg-Landau equation with large third-order dispersion, Modeling and Analysis of Information Systems 22, 327-336 (2015)

D.Turaev, Maps close to identity and universal maps in the Newhouse domain , Comm. Math. Phys. 335, 1235-1277 (2015)

S.V.Gonchenko, J.S.W.Lamb, I.Rios, D.Turaev, Attractors and repellers near generic elliptic points of reversible maps, Doklady Math. 89, 65-67 (2014)

S.V.Gonchenko, A.S.Gonchenko, I.I.Ovsyannikov, D.Turaev, Examples of Lorenz-like attractors in Henon-like maps, Math. Model. Nat. Phenom. 8, 48-70 (2013)

L.Lerman, D.Turaev, Breakdown of symmetry in reversible systems, Regul. Chaotic Dyn. 17, 318-336 (2012)

L.Lerman, D.Turaev, On bifurcations of symmetry loss in reversible systems, Rus. J. Nonlin. Dyn. 8, 323-343 (2012)

D.Turaev, S.Zelik, Analytical proof of space-time chaos in Ginzburg-Landau equations, DCDS-A 28, 1713-1751 (2010)

V.Gelfreich, D.Turaev, Universal dynamics in a neighbourhood of a generic elliptic periodic point, Regul. Chaotic Dyn. 15,159-164 (2010)

S.V.Gonchenko, K.Schneider, D.Turaev, Quasiperiodic regimes in multi-section semiconductor lasers, Regul. Chaotic Dyn. 11, 141-152 (2006)

S.V.Gonchenko, I.I.Ovsyannikov, C.Simo, D.Turaev, Three-dimensional Henon-like map and wild Lorenz-like attractors, Bifurcation and Chaos 15, 3493-3508 (2005)

V.N.Pisarevsky, A.Shilnikov, D.Turaev, Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry, Grazer Math. Berichte 339 (1999)

V.Rom-Kedar, D.Turaev, Big islands in dispersing billiard-like potentials, Physica D130, 187-210 (1999)

B.Fiedler, D.Turaev, Normal forms, resonances and meandering tip motions near relative equilibria of Euclidian group actions, Archive Rational Mech. Anal. 145, 129-159 (1998)

V.N.Pisarevsky, A.Shilnikov, D.Turaev, Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry, Regul. Chaotic Dyn. 2 (1998)

A.Shilnikov, L.P.Shilnikov, D.Turaev, Normal forms and Lorenz attractors, Bifurcation and Chaos 3, 1011-1037 (1993)